# SDR SWAA2025012489230

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 64,650 hours, 38,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REQUEST AFT ENTRY DOOR SLIDE TO BE REPOSITIONED IN THE SLIDE COMPARTMENT.<[01] REPOSITIONED AE DOOR SLIDE INSIDE THE COMPARTMENT PER MT 725-61-06.
